To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

A global Briançon-Skoda-H… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

A global Briançon-Skoda-Huneke-Sznajdman theorem

Journal article
Authors Mats Andersson
Published in Mathematica Scandinavica
Volume 122
Issue 1
Pages 31-52
ISSN 0025-5521
Publication year 2018
Published at Department of Mathematical Sciences
Pages 31-52
Language en
Subject categories Mathematics


We prove a global effective membership result for polynomials on a non-reduced algebraic subvariety of ℂN. It can be seen as a global version of a recent local result of Sznajdman, generalizing the Brian\c con-Skoda-Huneke theorem for the local ring of holomorphic functions at a point on a reduced analytic space.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?